Bluelight

Thread: Is this benzos W/D?? Very concerned.

Results 1 to 16 of 16
  1. Collapse Details
    Is this benzos W/D?? Very concerned. 
    #1
    I take 3mg alpraz daily. Today I skipped my midday xanax dose and noticed my whole body shuddering and twitching. I felt very uncomfortable and could not tell if I could control the muscle spasms or not. It freaked my fiance out really bad. She said it kind of looked like I had Tourette syndrome? Is this benzos wd?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Non-Electronic Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    4,957
    You are overthinking it. The half life for IR alprazolam is 4-6 hrs. Since the half life is short, you may have experienced some temporary withdrawal symptoms.

    3 mg is a solid daily dose. Missing 1mg can make you feel rough, but you can get through it.

    I wouldn?t panic (no pun intended).

    Take as perscribed and withdrawal will be minimal. Abuse will just make it worse.

    You?ll be fine!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Exactly what I was thinking. I also quit kratom today (had about a teaspoon of powdered leaf. My usual dose is 1-2 tablespoons a day). I started having muscle spasms and thought the worst for but. Once I took my 9pm dose and had a few drinks (I drink 3-9 drinks a night as well) the symptoms have subsided. I still am a little restless but much better than before.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    How long have you been taking 3mg? That is a strong dose and if taken for a long period (>6 months) it's likely you'd experience withdrawals. I wouldn't skip a dose again without first talking to your doctor.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I have been taking it for 6 months exactly actually. I definitely started panicking when I started twitching all over. I don't want to repeat that experience while at work again. Thank you guys for giving me some insight.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    One thing I have noticed is that ever since that episode, my left lower eyelid has been spasming 24/7 and my left hand is still shaking/spasming. I have been taking my correct doses ever since the missed dose.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Extreme stress can cause those problems, even if you take Xanax.

    I've had 2 massively stressful times in my life. Both times I developed a twitch of my left eye and it lasted for several months until I worked my way through the stress. Benzos can help anxiety but extreme anxiety (death of spouse, loss of child, loss of job, etc) doesn't always respond to a benzo or you may need something else added to your regime or changed.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Non-Electronic Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    4,957
    Mr.Deeds, I?ll assume you have a good relationship with your doctor. Explain the situation. You may be able to have a second benzodiazepine with longer duration as a PRN back up.

    3 mg/day is a therapeutically decent amount to take.

    In your case, I would look into a rescue med of sorts. That was the benzo recommendation.

    Almost forgot. The Kratom probably exasperated the panic you felt.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I take the Xanax for an irritable bowel syndrome that hasn't seemed to respond t9 other meds. I do not believe increasing my dose will help. And I have not seen any therapeutic effects from klonopin or librium. The kratom definitely exacerbated symptoms though. I'm on day 3 and feeling much better already besides the muscle spasms.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Non-Electronic Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    4,957
    I did not really suggest you go get more, but that you basically had a safety plan in place for the future.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    Хантингтон-Бич
    Posts
    3,125
    You might want to consider easing off the 3-9 drinks per night after things stabilize as EtOH adds a synergistic effect to the Alprazolam and goes about it in a "dirty" fashion as compared to say another sedative or even the kratom.

    Def don't add anything else to the mix as 9 drinks and even 2mg of Alpraz can be unpredictable, not to mention the possible rebound anxiety the next morning.

    Hope you're feeling better.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter SheWasLvL18's Avatar
    Join Date
    Aug 2017
    Location
    Southern California
    Posts
    253
    When I stopped using benzos I found myself drinking more and more, so be careful you don't replace one habit for another.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Non-Electronic Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    4,957
    One thing leads to another... 80?s song.
    Reply With Quote
     

  14. Collapse Details
     
    #14
    It's strange, I hear people post about how benzos curb cravings for booze. But it has absolutely no effect on my cravings. I still want to drink just as much, if not more sometimes.
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Quote Originally Posted by Speed King View Post
    One thing leads to another... 80?s song.
    Ha I was thinking of that Rudolph claymation song l, "put one foot in front of the other....". Completely wrong song haha.
    Reply With Quote
     

  16. Collapse Details
     
    #16
    benzos make me wanna drink and vice versa. whatever you were/are expierencing is likely not benzo withdrawal. it takes longer than a few hours abstinence to go into significant withdrawal.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •